• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 743
School of Mathematics
  Title:   Application of a Riesz-type formula to weighted Bergman space
  Author(s):  A. Abkar
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  No.:  1
  Vol.:  131
  Year:  2003
  Pages:   155-164
  Supported by:  IPM
  Abstract:
Let \mathbbD denote the unit disk in the complex plane. We consider a class of superbiharmonic weight functions w:\mathbbD→ \mathbbR whose growth are subject to the condition 0 ≤ w(z) ≤ C(1−|z|) for some constant C. We first establish a Riesz-type representation formula for w, and then use this formula to prove that the polynomials are dense in the weighted Bergman space with weight w.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right